Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Generators in $ l\sb{1}$


Author: D. J. Newman
Journal: Trans. Amer. Math. Soc. 113 (1964), 393-396
MSC: Primary 46.55
DOI: https://doi.org/10.1090/S0002-9947-1964-0170206-0
MathSciNet review: 0170206
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Beurling, Linear transformations in Hilbert space, Acta Math. 81 (1945), 239-255. MR 0027954 (10:381e)
  • [2] C. Carathéodory, Funktionentheorie, Band II, Verlag Birkhäuser, Basel, 1950, p. 17. MR 0037343 (12:248c)
  • [3] K. de Leeuw and W. Rudin, Extreme points and extremum problems in $ {H_1}$, Pacific J. Math. 8 (1958), 467-485. MR 0098981 (20:5426)
  • [4] D. J. Newman, J. T. Schwartz and H. S. Shapiro, Generators of the Banach algebras $ {l_1}$ and $ {L_1}(0,\infty )$, Trans. Amer. Math. Soc. 107 (1964), 466-484. MR 0150579 (27:575)
  • [5] J. L. Walsh, Interpolation and approximation in the complex domain, Amer. Math. Soc. Colloq. Publ. Vol. 20, Amer. Math. Soc., Providence, R. I., 1956.
  • [6] A. Zygmund, Trigonometrical series, 2nd ed., Vol. I, Cambridge Univ. Press, Cambridge, 1959, p. 286. MR 0076084 (17:844d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.55

Retrieve articles in all journals with MSC: 46.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1964-0170206-0
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society